# SDR FDEA201409132606

- Difficulty date: September 13, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Damaged
- Location: Bs 669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LIGHTNING STRIKE AT BS 669 STRINGER 24 -  25L.  REPAIRED IAW SRM 53-00-01 REPAIR 6 REV 112 AND FOUND OUT OF SRM 53-00-01 ALLOWABLE DAMAGE 1 REV 112 LIMITS. PART 1 OF EA F-5330-T0311464  REPAIR CLASSIFIED AS MAJOR.
